| Model Number |
15 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer¿s device but was unable to duplicate the reported issue.Physio did observe a non-critical issue with the main keypad assembly.The main keypad assembly was replaced and then after observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that buttons on their device were not functioning.In this state defibrillation therapy may not be available to a patient if needed.There was no patient use associated with this event.
Additional Manufacturer Narrative
Physio-control determined that the cause of the reported issue was due to the main keypad assembly, the part was inoperative.
Event or Problem Description